Omesar Circulatory Collapse Side Effect Reports
The following Omesar Circulatory Collapse side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Circulatory Collapse, can occur, and what you can do about them.
A side effect could appear soon after you start Omesar or it might take time to develop.
|Hypotension, Circulatory Collapse|
This Circulatory Collapse side effect was reported by a health professional from IE. A 61-year-old patient (weight:NA) experienced the following symptoms/conditions: hypertension. The patient was prescribed Omesar (dosage: NA), which was started on Aug 02, 2011. Concurrently used drugs:
Omesar Circulatory Collapse Causes and Reviews
Shock happens when not enough blood and oxygen can get to your organs and tissues. It causes very low blood pressure and may be life threatening. It often happens along with a serious injury.
There are several kinds of shock. Hypovolemic shock happens when you lose a lot of blood or fluids. Causes include internal or external bleeding, dehydration, burns, and severe vomiting and/or diarrhea. Septic shock is caused by infections in the bloodstream. A severe allergic reaction can cause anaphylactic shock. An insect bite or sting might cause it. Cardiogenic shock happens when the heart cannot pump blood effectively. This may happen after a heart attack. Neurogenic shock is caused by damage to the nervous system.
Symptoms of shock include
- Confusion or lack of alertness
- Loss of consciousness
- Sudden and ongoing rapid heartbeat
- Pale skin
- A weak pulse
- Rapid breathing
- Decreased or no urine output
- Cool hands and feet
Shock is a life-threatening medical emergency and it is important to get help right away. Treatment of shock depends on the cause.
NIH: National Heart, Lung, and Blood Institute
Omesar Circulatory Collapse Reviews
|Mon, 31 May 2010|
LIGHT HEADED SHORTNESS OF BREATH AND SEVERE PALPATATIONS. TO WALK UP THE STAIRS REQUIRED ME TO LIE DOWN BECAUSE OF THESE SIDE EFFECTS. THESE ALL CAME TO MY NOTICE AFTER ABOUT 5 DAYS.
|Sun, 10 Jan 2010|
|I have been taking Omesar 20 plus 12/5 for about 14 months they have brought my blood pressure down to a perfect level with very little side effects,my only problem seems to be i suffer cramps in my hands and about twice a month in my legs at night are these one of the side effects.|
|Wed, 04 Nov 2009|
|i have been taken Omesar for the past 8 wks i feel lighthead ringing in my ears confused are these side effects of this drug, i also take lipoiral for chestoral 20 mgs.|
|Tue, 21 Jun 2011|
|i feel nick pain headache i am ussed 9th month|
|Thu, 29 Sep 2011|
|I have gained so much abdominal weight since being on Omesar plus that's it's really depressing me. If it's caused by the medication then surely it is counter- productive? I had a hysterectomy last November. I have never had abdominal weight like this before. Im 53.|
|Sun, 05 Sep 2010|
|I have been taking Omesar for over 2 yers. Have stiff feet in the morning, pains in my hip joints if siting for a time and pains in my knees going up and down stairs. I am 53. My blood pressure is now normal but I dont know if my other problems are reladted to Omesar|
|Thu, 01 Mar 2012|